RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 902–911 (Mi mz12007)  

Slope Stability for Lines on Products of Fano Manifolds

T. Suzuki

Utsunomiya University

Abstract: In this paper, we consider the slope stability of products $X$ of two Fano manifolds with Picard number 1 which are covered by lines. We show that such manifolds $X$ are slope stable with respect to lines for any polarization except $X=\mathbb P^1\times \mathbb P^{n-1}$.

Keywords: slope stability, Fano manifolds, covered by lines, Seshadri constant.

Funding Agency Grant Number
Japan Society for the Promotion of Science
This work was supported by Grant-in-Aid for Research Activity Start-Up from the Japan Society for the Promotion of Science.


DOI: https://doi.org/10.4213/mzm12007

Full text: PDF file (488 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 968–976

Bibliographic databases:

UDC: 512.77
Received: 28.12.2016

Citation: T. Suzuki, “Slope Stability for Lines on Products of Fano Manifolds”, Mat. Zametki, 103:6 (2018), 902–911; Math. Notes, 103:6 (2018), 968–976

Citation in format AMSBIB
\Bibitem{Suz18}
\by T.~Suzuki
\paper Slope Stability for Lines on Products of Fano Manifolds
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 902--911
\mathnet{http://mi.mathnet.ru/mz12007}
\crossref{https://doi.org/10.4213/mzm12007}
\elib{http://elibrary.ru/item.asp?id=34940607}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 968--976
\crossref{https://doi.org/10.1134/S0001434618050334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049147374}


Linking options:
  • http://mi.mathnet.ru/eng/mz12007
  • https://doi.org/10.4213/mzm12007
  • http://mi.mathnet.ru/eng/mz/v103/i6/p902

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    References:17
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020